# SDR AALA202107280062

- Difficulty date: July 24, 2021
- Submitted: July 28, 2021
- Operation: Air carrier
- Aircraft: N946AN
- Make and model: Boeing 737823
- Aircraft serial: 30600
- Aircraft time: 59,780 hours, 24,714 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Sticking
- Location: L1
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING DOOR INSPECTION OF L1 FORWARD ENTRY DOOR INSIDE HANDLE WHEN OPENING CREATES A LOUD THUD SOUND AND POP. INSIDE AND OUTSIDE HANDLES DOES NOT OPERATE SMOOTHLY. REPAIRED L1 DOOR PER AMM 52-11-00 OPERATIONS CHECK GOOD.
